advertisement
Question
Posted by: Sam | 2009/08/27

Rivotril and weight gain

Can Rivotril make me gain weight?
Can it make me more hungry than usual?
I have an apetite that' s not known to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Sam
I have checked my copy of MIMS and no gain in appetite is listed for Rivotril. It may be a good idea to discuss this change in appetite with your prescribing dr because it could be due to the medication or a change in the appetite centre in the brain. Let's see what the dr can do about this situation if increased appetite is linked to Rivotril (e.g. reduction in dosage or a change in medication). But do NOT make any changes to your medication without consulting your dr first.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement